Avcamoli for big kids

Granules for fever reduction and pain relief in big kids , without the need of water
Price:
Sales price: $10.34

Active Ingredients

Each sachet of strawberry-vanilla flavored granules contains:

Paracetamol 250 mg

Indications

Therapeutic group:

Analgesic and antipyretic.

Avcamoli for big kids is used to relieve pain and reduce fever.

Instructions

Do not take with food. Open the Avcamoli sachet, empty its contents directly into your mouth, onto your tongue, and swallow. There is no need for water.

The granules are intended for children from 4 years of age and above.

Recommended dosage unless otherwise instructed by the doctor:

Children 6-12 years of age: 1-2 sachets of 250 mg granules every 4-6 hours as needed. Do not exceed a dosage of 8 sachets per 24-hour day (2 grams paracetamol).

Children 4-6 years of age: 1 sachet of 250 mg granules every 4-6 hours as needed. Do not exceed a dosage of 4 sachets per 24-hour day (1 gram paracetamol).

Do not exceed the recommended dose.

Contact the doctor if the fever lasts more than 3 days or if the symptoms do not go away within 5 days despite use of the medicine.

Warnings

Do not use this medicine if you have a known sensitivity to paracetamol or to any of its ingredients.

This medicine contains sorbitol and sucrose. If you know that you are sensitive to certain sugars, consult the doctor before taking the medicine.

The preparation contains paracetamol which may cause liver damage when:

  • Given at a higher than recommended dosage or for a prolonged time
  • When drinking alcoholic beverages during the treatment period
  • When taking other medicines that affect liver function
  • Anticoagulants , especially warfarin
  • Medicines that induce production of liver enzymes (e.g., rifampicin, barbiturates)
  • Medicines for epilepsy - phenytoin , carbamazepine
  • Non-steroidal anti-inflammatory preparations
  • Metoclopramide or domperidone (for treatment of nausea, vomiting and other digestive problems)
  • Chloramphenicol (antibiotic)
  • Probenecid (for treatment of gout)
  • Cholestyramine (to reduce hyperlipidemia) may cause reduced absorption of paracetamol and may consequently reduce the effectiveness of the paracetamol. It should therefore be taken with a lapse of one hour from taking paracetamol.

Do not take other medicines to reduce fever and relieve pain, or cold medicines, without consulting a doctor or pharmacist, in order to prevent paracetamol overdose/toxicity.

Avoid taking a high dosage (within the recommended limits) of this medicine when fasting.

Do not use this medicine frequently without consulting a doctor.

If you are pregnant or breastfeeding, consult the doctor before starting to use the medicine.

During treatment with paracetamol do not consume alcohol because of the increased potential for liver damage.

Consult the doctor before starting treatment if you are suffering or have suffered in the past from:

Liver disease or impaired liver function , jaundice , alcoholism and impaired kidney function.

If you are taking, or have recently taken, other medicines including non-prescription medicines and nutritional supplements and vitamins, tell the doctor or pharmacist in order to prevent hazards or lack of efficacy arising from drug interactions. In particular , inform the doctor or pharmacist if you are taking, or have recently finished treatment with a medicine from the following groups:

 

Please do not consider this information as an alternative to consulting your physician or pharmacist.

For further information on instructions for use, risks and side effects, please read the patient package insert and consult your doctor or pharmacist.
Read the patient package insert carefully before starting to take any medication.

Slideshow, categories and articles images on this site are free courtesy of FreeDigitalPhotos.net

Created with Linelabox